Liouville results and asymptotics of solutions of a quasilinear elliptic equation with supercritical source gradient term - Archive ouverte HAL Access content directly
Journal Articles Advanced Nonlinear Studies Year : 2020

Liouville results and asymptotics of solutions of a quasilinear elliptic equation with supercritical source gradient term

Marie-Françoise Bidaut-Veron
  • Function : Author
  • PersonId : 849251

Abstract

We consider the elliptic quasilinear equation −∆ m u = u p |∇u| q in R N with q ≥ m and p > 0, 1 < m < N. Our main result is a Liouville-type property, namely, all the positive C 1 solutions in R N are constant. We also give their asymptotic behaviour : all the solutions in an exterior domain R N \B r0 are bounded. The solutions in B r0 \ {0} can be extended as a continuous functions in B r0. The solutions in R N \ {0} has a finite limit l ≥ 0 as |x| → ∞. Our main argument is a Bernstein estimate of the gradient of a power of the solution, combined with a precise Osserman's type estimate for the equation satisfied by the gradient.
Fichier principal
Vignette du fichier
Produit-20-aout-sans-show.pdf (382.48 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-02919420 , version 1 (22-08-2020)

Identifiers

Cite

Marie-Françoise Bidaut-Veron. Liouville results and asymptotics of solutions of a quasilinear elliptic equation with supercritical source gradient term. Advanced Nonlinear Studies, 2020, 21 (1), pp.57-76. ⟨10.1515/ans-2020-2109⟩. ⟨hal-02919420⟩
63 View
42 Download

Altmetric

Share

Gmail Facebook X LinkedIn More